| Catalog Number |
CV-22703-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the physician, while preparing the cvc set before injecting it into the patient, discovered that the wire in the package was kinked." associated complaints: (b)(4).
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the physician, while preparing the cvc set before injecting it into the patient, discovered that the wire in the package was kinked." associated complaints: 3006425876-2024-00935, 3006425876-2024-00934, 3006425876-2024-00933 and 3006425876-2024-00930.
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a kinked guide wire was able to be confirmed by the photos as they revealed kinking of the guide wire when assembled within the advancer assembly in the window of the thumb guide.Neither the straightener tubing nor the end cap were present in the photo.The product lidstock was additionally pictured.Without the sample returned for analysis , a complete visual inspection could not be performed.A device history record review was performed, and no relevant findings were identified.The customer report of a kinked guide wire was confirmed by visual inspection of the customer supplied photos.The image shows a guide wire within the advancer tube with several kinks, however, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.